# SDR HEEA0012548

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disk Coupling
- Part number: 406040340101
- Condition: Defective
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC COUPLING HAS GAP BETWEEN DISCS BEYOND LIMITS.
